✨
AI Summary & Key Takeaways
AI Insight⚡ TL;DR(Too Long; Didn't Read)
In this study, we give a Schur type theorem for almost cosymplecticmanifolds with Keahlerian leaves.
📌 3 Key Takeaways
🎯
Objective & Hypothesis:In this study, we give a Schur type theorem for almost cosymplecticmanifolds with Keahlerian leaves.
📊
Key Findings & Data:In this study, we give a Schur type theorem for almost cosymplecticmanifolds with Keahlerian leaves.
💡
Conclusion & Impact:In this study, we give a Schur type theorem for almost cosymplecticmanifolds with Keahlerian leaves.
🔬Design:Article
📍Scope:Comprehensive Sample
⚙️Variables:Contact Manifold · Cosymplectic Manifold · Sectional Curvature
Abstract
In this study, we give a Schur type theorem for almost cosymplecticmanifolds with Keahlerian leaves.
Özet
-
🔖
Cite This Article
Aktan, N., Ayar, G., Bektaş, İ. (2013). A Schur Type Theorem for Almost Cosymplectic Manifolds with Kaehlerian Leaves. Hacettepe Journal of Mathematics and Statistics, Volume: 42 Issue: 4. https://ajindex.com/articles/1403470